# SDR UALA2011031601270

- Difficulty date: March 14, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 58,666 hours, 20,756 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP OUTSIDE DOOR 4R.  REPLACED M10817 EMERGENCY LIGHT POWER SUPPLY UNIT PER MM, EMERGENCY LIGHT TESTED OKAY.
